Alert archive / Ohio / Gale Warnings in 2013

Gale Warning 8, NWS Cleveland, OH

February 18, 2013

NWS Cleveland, OH issued this gale warning at Feb 18, 2013, 3:43 PM EST. It took effect at Feb 19, 2013, 7:00 AM EST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 18, 2013, 3:43 PM EST (20:43 UTC)
In effect from
Feb 19, 2013, 7:00 AM EST
Expired
Feb 20, 2013, 10:00 AM EST
In force
27 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

703 
WHUS71 KCLE 182043
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
343 PM EST MON FEB 18 2013

LEZ142>145-162>165-190445-
/O.UPG.KCLE.GL.A.0007.130219T1500Z-130220T2100Z/
/O.NEW.KCLE.GL.W.0008.130219T1200Z-130220T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
343 PM EST MON FEB 18 2013

...GALE WARNING IN EFFECT FROM 7 AM TO 10 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 10 PM EST TUESDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTHERLY WINDS WILL SHIFT TO WEST AND INCREASE TO GALES
  TO 35 KNOTS ON TUESDAY MORNING. WINDS WILL DROP BELOW GALE FORCE
  TUESDAY EVENING. 

* WAVES: IN ICE FREE AREAS COULD REACH 4 TO 6 FEET. THE WESTERLY
  WINDS COULD CAUSE SOME MOVEMENT OF THE ICE AND FALLING WATER
  LEVELS ON THE WESTERN BASIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LEZ061-146>149-166>169-190445-
/O.UPG.KCLE.GL.A.0007.130219T1500Z-130220T2100Z/
/O.NEW.KCLE.GL.W.0008.130219T1500Z-130220T1500Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
343 PM EST MON FEB 18 2013

...GALE WARNING IN EFFECT FROM 10 AM TUESDAY TO 10 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 10 AM EST
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTHERLY WINDS WILL SHIFT TO WEST AND INCREASE TO GALES
  TO 35 KNOTS ON TUESDAY. WESTERLY GALES WOULD CONTINUE ON TUESDAY
  NIGHT BEFORE DROPPING BELOW GALE FORCE ON WEDNESDAY MORNING. 

* WAVES: IN ICE FREE AREAS COULD REACH 8 FEET. THE WESTERLY
  WINDS COULD CAUSE SOME MOVEMENT OF THE ICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$
7 follow-up statements
244 
WHUS71 KCLE 190312
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1012 PM EST MON FEB 18 2013

LEZ142>145-162>165-191115-
/O.CON.KCLE.GL.W.0008.130219T1200Z-130220T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
1012 PM EST MON FEB 18 2013

...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 10 PM EST
TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 10 PM EST TUESDAY. 

* WINDS: SOUTHERLY WINDS WILL SHIFT TO WEST AND INCREASE TO 35
  KNOT GALES TUESDAY MORNING. WINDS WILL DROP BELOW GALE FORCE
  TUESDAY EVENING.

* WAVES: IN ICE FREE AREAS COULD REACH 4 TO 6 FEET. THE WESTERLY
  WINDS WILL LIKELY CAUSE SOME SHIFTING AND MOVEMENT OF THE ICE.
  WATER LEVELS ON THE WESTERN BASIN MAY DROP TO NEAR THE CRITICAL
  MARK FOR SAFE NAVIGATION TUESDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LEZ061-146>149-166>169-191115-
/O.CON.KCLE.GL.W.0008.130219T1500Z-130220T1500Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1012 PM EST MON FEB 18 2013

...GALE WARNING REMAINS IN EFFECT FROM 10 AM TUESDAY TO 10 AM EST
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 AM TUESDAY TO 10 AM EST
WEDNESDAY. 

* WINDS: SOUTHERLY WINDS WILL SHIFT TO SOUTHWEST AND WEST AND
  INCREASE TO 35 KNOT GALES TUESDAY. WEST GALES WILL CONTINUE ON
  TUESDAY NIGHT BEFORE DROPPING BELOW GALE FORCE WEDNESDAY
  MORNING.

* WAVES: IN ICE FREE AREAS COULD REACH 11 FEET. THE STRONG WINDS
  WILL LIKELY CAUSE SHIFTING AND SOME MOVEMENT OF THE ICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
402 
WHUS71 KCLE 190822
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
322 AM EST TUE FEB 19 2013

LEZ142>145-162>165-191630-
/O.CON.KCLE.GL.W.0008.130219T1200Z-130220T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
322 AM EST TUE FEB 19 2013

...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM
EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM
EST THIS EVENING. 

* WINDS: SOUTHERLY WINDS WILL SHIFT TO WEST AND INCREASE TO 35
  KNOT GALES EARLY THIS MORNING. WINDS WILL DROP BELOW GALE FORCE
  THIS EVENING.

* WAVES: IN ICE FREE AREAS COULD REACH 4 TO 6 FEET. THE WESTERLY
  WINDS WILL LIKELY CAUSE SOME SHIFTING AND MOVEMENT OF THE ICE.
  WATER LEVELS ON THE WESTERN BASIN MAY DROP TO NEAR THE CRITICAL
  MARK FOR SAFE NAVIGATION THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LEZ061-146>149-166>169-191630-
/O.CON.KCLE.GL.W.0008.130219T1500Z-130220T1500Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
322 AM EST TUE FEB 19 2013

...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 AM EST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM
EST WEDNESDAY. 

* WINDS: SOUTHERLY WINDS WILL SHIFT TO SOUTHWEST AND WEST AND
  INCREASE TO 35 KNOT GALES TODAY. WEST GALES WILL CONTINUE ON
  TONIGHT BEFORE DROPPING BELOW GALE FORCE WEDNESDAY MORNING.

* WAVES: IN ICE FREE AREAS COULD REACH 11 FEET. THE STRONG WINDS 
  WILL LIKELY CAUSE SHIFTING AND SOME MOVEMENT OF THE ICE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
309 
WHUS71 KCLE 191541
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1041 AM EST TUE FEB 19 2013

LEZ142>145-162>165-192345-
/O.CON.KCLE.GL.W.0008.000000T0000Z-130220T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
1041 AM EST TUE FEB 19 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

* WINDS: SOUTHWEST TO WESTERLY GALES TO 35 KNOTS WILL DECREASE TO
  30 KNOTS THIS EVENING. 

* WAVES: IN ICE FREE AREAS COULD REACH 4 TO 6 FEET. THE WESTERLY 
  WINDS WILL LIKELY CAUSE SOME SHIFTING AND MOVEMENT OF THE ICE. 
  WATER LEVELS ON THE WESTERN BASIN MAY DROP TO NEAR THE 
  CRITICAL MARK FOR SAFE NAVIGATION THIS AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LEZ061-146>149-166>169-192345-
/O.CON.KCLE.GL.W.0008.000000T0000Z-130220T1500Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1041 AM EST TUE FEB 19 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. 

* WINDS: SOUTHWESTERLY WINDS TO 30 KNOTS WILL WILL SHIFT TO
  WESTERLY AND INCREASE TO 35 KNOT GALES TODAY. WEST GALES WILL
  CONTINUE TONIGHT BEFORE DROPPING BELOW GALE FORCE WEDNESDAY
  MORNING.

* WAVES: IN ICE FREE AREAS COULD REACH 11 FEET. THE STRONG WINDS 
  WILL LIKELY CAUSE SHIFTING AND SOME MOVEMENT OF THE ICE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
580 
WHUS71 KCLE 191820
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
120 PM EST TUE FEB 19 2013

LEZ142>144-162>164-200230-
/O.NEW.KCLE.LO.Y.0008.130219T1820Z-130220T0900Z/
/O.CON.KCLE.GL.W.0008.000000T0000Z-130220T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
120 PM EST TUE FEB 19 2013

...LOW WATER ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. A GALE
WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

* WINDS: SOUTHWEST TO WESTERLY GALES TO 35 KNOTS WILL DECREASE 
  TO 30 KNOTS THIS EVENING. 

* WAVES: IN ICE FREE AREAS COULD REACH 4 TO 6 FEET. THE WESTERLY
  WINDS WILL LIKELY CAUSE SOME SHIFTING AND MOVEMENT OF THE ICE. 

* LOW WATER: THE WATER LEVEL AT TOLEDO HAS FALLEN TO 18 INCHES
  BELOW LOW WATER DATUM OR ABOUT 5 INCHES BELOW THE CRITICAL MARK
  FOR SAFE NAVIGATION. THE WATER LEVEL IS EXPECTED TO FALL TO
  AROUND 30 INCHES BELOW LOW WATER DATUM BY THIS EVENING...WITH
  WATER LEVELS SLOWLY RISING INTO WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

&&

$$

LEZ145-165-200230-
/O.CON.KCLE.GL.W.0008.000000T0000Z-130220T0300Z/
VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
120 PM EST TUE FEB 19 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

* WINDS: SOUTHWEST TO WESTERLY GALES TO 35 KNOTS WILL DECREASE 
  TO 30 KNOTS THIS EVENING. 

* WAVES: IN ICE FREE AREAS COULD REACH 4 TO 6 FEET. THE WESTERLY 
  WINDS WILL LIKELY CAUSE SOME SHIFTING AND MOVEMENT OF THE ICE. 
  WATER LEVELS ON THE WESTERN BASIN MAY DROP TO NEAR THE 
  CRITICAL MARK FOR SAFE NAVIGATION THIS AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LEZ061-146>149-166>169-200230-
/O.CON.KCLE.GL.W.0008.000000T0000Z-130220T1500Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
120 PM EST TUE FEB 19 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. 

* WINDS: SOUTHWESTERLY WINDS TO 30 KNOTS WILL WILL SHIFT TO 
  WESTERLY AND INCREASE TO 35 KNOT GALES TODAY. WEST GALES WILL 
  CONTINUE TONIGHT BEFORE DROPPING BELOW GALE FORCE WEDNESDAY 
  MORNING. 

* WAVES: IN ICE FREE AREAS COULD REACH 11 FEET. THE STRONG WINDS 
  WILL LIKELY CAUSE SHIFTING AND SOME MOVEMENT OF THE ICE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
965 
WHUS71 KCLE 192048
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
348 PM EST TUE FEB 19 2013

LEZ142>144-162>164-200500-
/O.CON.KCLE.GL.W.0008.000000T0000Z-130220T0300Z/
/O.CON.KCLE.LO.Y.0008.000000T0000Z-130220T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
348 PM EST TUE FEB 19 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. A
LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. 

* WINDS: SOUTHWEST GALES TO 35 KNOTS WILL DECREASE TO 30 KNOTS
  THIS EVENING.

* WAVES: IN ICE FREE AREAS COULD REACH 3 TO 6 FEET...DECREASING TO
  2 TO 4 FEET OVERNIGHT. THE WESTERLY WINDS WILL LIKELY CAUSE SOME
  SHIFTING AND MOVEMENT OF THE ICE.

* LOW WATER: AT 3 PM THE WATER LEVEL AT TOLEDO HAD FALLEN TO 27
  INCHES BELOW CHART DATUM OR ABOUT 14 INCHES BELOW THE CRITICAL
  MARK FOR SAFE NAVIGATION. THE WATER LEVEL IS EXPECTED TO FALL TO
  AROUND 30 INCHES BELOW CHART DATUM BY THIS EVENING...WITH WATER
  LEVELS SLOWLY RISING INTO WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW
THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ145-165-200300-
/O.CON.KCLE.GL.W.0008.000000T0000Z-130220T0300Z/
VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
348 PM EST TUE FEB 19 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

* WINDS: SOUTHWEST TO WESTERLY GALES TO 35 KNOTS WILL DECREASE 
  TO 30 KNOTS THIS EVENING. 

* WAVES: IN ICE FREE AREAS COULD REACH 4 TO 6 FEET. THE WESTERLY 
  WINDS WILL LIKELY CAUSE SOME SHIFTING AND MOVEMENT OF THE ICE. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LEZ061-146>149-166>169-200500-
/O.CON.KCLE.GL.W.0008.000000T0000Z-130220T1500Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
348 PM EST TUE FEB 19 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. 

* WINDS: SOUTHWESTERLY WINDS TO 35 KNOT GALES WILL SHIFT TO
  WESTERLY OVERNIGHT. WEST GALES WILL CONTINUE TONIGHT BEFORE DROPPING
  BELOW GALE FORCE WEDNESDAY MORNING.

* WAVES: IN ICE FREE AREAS COULD REACH 11 FEET. THE STRONG WINDS 
  WILL LIKELY CAUSE SHIFTING AND SOME MOVEMENT OF THE ICE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
760 
WHUS71 KCLE 200302
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1002 PM EST TUE FEB 19 2013

LEZ142>144-162>164-200900-
/O.CAN.KCLE.GL.W.0008.000000T0000Z-130220T0300Z/
/O.CON.KCLE.LO.Y.0008.000000T0000Z-130220T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
1002 PM EST TUE FEB 19 2013

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY. 


* WINDS: WEST WINDS TO 30 KNOTS WILL CONTINUE TONIGHT. SUSTAINED
  GALE FORCE WINDS ARE NO LONGER EXPECTED.

* LOW WATER: AT 10 PM THE WATER LEVEL AT TOLEDO WAS 27 INCHES
  BELOW CHART DATUM OR ABOUT 14 INCHES BELOW THE CRITICAL MARK FOR
  SAFE NAVIGATION. THE WATER LEVEL HAD BEEN 30 INCHES BELOW CHART
  DATUM EARLIER THIS EVENING...BUT WITH WINDS SLOWLY
  DIMINISHING...WATER LEVELS WILL ALSO SLOWLY RISE THROUGH
  WEDNESDAY MORNING.

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

&&

$$

LEZ145-165-200415-
/O.CAN.KCLE.GL.W.0008.000000T0000Z-130220T0300Z/
VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
1002 PM EST TUE FEB 19 2013

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

WEST WINDS TO 30 KNOTS WILL CONTINUE OVERNIGHT. SUSTAINED GALE
FORCE WINDS ARE NO LONGER EXPECTED.

$$

LEZ061-146>149-166>169-201115-
/O.CON.KCLE.GL.W.0008.000000T0000Z-130220T1500Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1002 PM EST TUE FEB 19 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. 

* WINDS: WEST 35 KNOT GALES WILL WILL CONTINUE TONIGHT BEFORE
  DROPPING BELOW GALE FORCE WEDNESDAY MORNING.

* WAVES: IN ICE FREE AREAS COULD REACH 11 FEET. THE STRONG WINDS 
  WILL LIKELY CAUSE SHIFTING AND SOME MOVEMENT OF THE ICE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

OUDEMAN
435 
WHUS71 KCLE 200802
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
302 AM EST WED FEB 20 2013

LEZ142>144-162>164-200915-
/O.CAN.KCLE.LO.Y.0008.000000T0000Z-130220T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
302 AM EST WED FEB 20 2013

...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW
WATER ADVISORY. 

WATER LEVELS HAVE RISEN ABOVE THE CRITICAL MARK FOR SAFE
NAVIGATION.

$$

LEZ061-146>149-166>169-201500-
/O.CON.KCLE.GL.W.0008.000000T0000Z-130220T1500Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
302 AM EST WED FEB 20 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. 

* WINDS: WEST GALES TO 35 KNOTS WILL WILL CONTINUE EARLY THIS
  MORNING BEFORE DROPPING BELOW GALE FORCE BY LATE MORNING.

* WAVES: IN ICE FREE AREAS COULD REACH 8 FEET. THE STRONG WINDS 
  WILL LIKELY CAUSE SHIFTING AND SOME MOVEMENT OF THE ICE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Feb 18, 3:15 PM EST, 28 minutes earlier.

Area forecast discussion, Feb 18, 3:15 PM EST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
315 PM EST MON FEB 18 2013

.SYNOPSIS...
WARM FRONT WILL LIFT NE ACROSS THE AREA TONIGHT...FOLLOWED BY A COLD
FRONT TOMORROW.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
BACK EDGE OF THE WARM FRONT NOW INTO SW INDIANA.  MODELS CONTINUE TO
BE IN GOOD AGREEMENT LIFTING FRONT ACROSS THE AREA TONIGHT.  AS A
RESULT TEMPS WILL RISE SLOWLY OR REMAIN NEARLY STEADY AFTER FRONT
LIFTS NORTH.  WILL SEE SOME COOLING DUE TO EVAPORATIONAL COOLING.
RAIN NOW DEVELOPING ACROSS MISSOURI AND ARKANSAS...ALTHOUGH SURFACE
OBS LESS THAN WHAT RADAR SEEMS TO INDICATE RIGHT NOW.  USED THE
SLOWER NAM FOR THE TIMING OF THE PRECIP...JUDGING FROM 6 HOUR PRECIP
ENDING AT 18Z.  RAIN WILL INCREASE AND THEN SPREAD ACROSS THE
OVERNIGHT...MAY SEE SOME SNOW IN THE WEST LATE...DEPENDS ON THE
TIMING OF THE COLD FRONT.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
MODELS IN RELATIVELY GOOD AGREEMENT MOVING THE COLD FRONT INTO NW OH
BY 12Z TUESDAY MORNING.  HIGHS FOR THE DAY WILL BE IN THE MORNING
WITH FALLING TEMPS DURING THE DAY.  RAIN SHOULD QUICKLY CHANGE OVER
TO SNOW TUESDAY AS THE FRONT MOVES THROUGH TUESDAY MORNING.
SECONDARY TROUGH/FRONT MOVES ACROSS THE AREA TUESDAY EVENING WITH A
REINFORCING SHOT OF COLD AIR.  BY 12Z WEDNESDAY THE 850MB TEMPS HAVE
PLUNGED TO MINUS 20C...SETTING UP POTENTIAL FOR LAKE EFFECT SNOW IN
THE SNOWBELT EAST OF CLEVELAND.  DO NOT EXPECT ANY HEADLINES AS WEST
WINDS TUESDAY NIGHT SWINGS TO THE NORTH TO NORTHWEST WEDNESDAY.
RIDGE OF HIGH PRESSURE BUILDS IN WEDNESDAY NIGHT CUTTING OFF THE
SNOW.

ANOTHER SYSTEM DUE TOWARD END OF PERIOD.  MODELS A LITTLE SLOWER
WITH THE TIMING OF THE PRECIP THAN YDY.  ATTM JUDGING FROM THE
THICKNESSES ALL PRECIP THAT FALLS THURSDAY NIGHT SHOULD FALL IN THE
FORM OF SNOW.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
NOT A WHOLE LOT OF CHANGES TO THE LONG TERM AGAIN TODAY.  BIGGEST
CHANGE WAS TO ADJUST THE PRECIP TYPE FOR FRIDAY. THINK TEMPS MOST OF
THE DAY WILL BE COULD ENOUGH FOR SNOW.  SOME RAIN MAY MIX IN ACROSS
THE SOUTH BUT HAVE REMOVED ALL MENTION OF FREEZING PRECIP.  THE
ECMWF APPEARS TO BE THE MODEL OF CHOICE TODAY.  EXPECT TO SEE SOME
SNOW SHOWERS CONTINUE INTO FRIDAY NIGHT BUT MOST OF THE WEEKEND WILL
BE DRY AS HIGH PRESSURE SETTLES IN.  ANOTHER SYSTEM WILL APPROACH
QUICKLY FROM THE WEST ON MONDAY AND WILL NEED A MENTION LATER IN THE
DAY.  TEMPS FOR THE MOST PART WILL BE CLOSE TO NORMAL.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
JUST A FEW HIGH CLOUDS MOVING ACROSS THE AREA THIS AFTERNOON.
CLOUDS WILL BEGIN TO THICKEN AND LOWER THIS EVENING. PRECIP WILL
REACH KTOL AND KFDY AROUND 03Z. IT APPEARS THAT TEMPS WILL BE WARM
ENOUGH FOR ALL RAIN TONIGHT GIVEN THE STRONG SOUTH FLOW EXPECTED.
WILL TRY TO TIME THE PRECIP EASTWARD ACROSS THE REMAINDER OF THE
AREA. CIGS SHOULD BECOME MVFR A COUPLE HOURS AFTER THE PRECIP
ONSET. A STRONG SURFACE COLD FRONT WILL REACH THE WEST END OF THE
AREA BY 12Z AND THEN RACE EAST ACROSS THE REMAINDER OF THE AREA.
CRITICAL THICKNESSES AND TEMPS SHOULD BECOME COLD ENOUGH FOR A
COUPLE HOUR PERIOD OF SNOW OR MIXED RAIN AND SNOW BEHIND THE
FRONT. SUSPECT CIGS WILL GO IFR FOR A FEW HOURS RIGHT BEFORE THE
FRONTAL PASSAGE. SOUTH WINDS WILL CONTINUE TO SLOWLY INCREASE WITH
GUSTS TO 30 OR 35 KNOTS LIKELY LATER TONIGHT. THE FLOW WILL BECOME
WSW TO W BEHIND THE FRONT WITH GUSTS TO 35 KNOTS CONTINUING.

OUTLOOK...NON-VFR TUESDAY...LINGERING NE OH/NW PA WEDNESDAY. NON-
VFR AGAIN ON FRIDAY.

&&

.MARINE...
SOUTHERLY WINDS WILL INCREASE TO 20-30 KNOTS ON THE CENTRAL AND
WESTERN PORTIONS OF THE LAKE THROUGH TONIGHT AHEAD OF LOW PRESSURE
APPROACHING FROM THE WEST. THE LOW WILL DEEPEN AS IT TRACKS
NORTHEAST ACROSS THE UPPER LAKES ON TUESDAY...PULLING A STRONG COLD
FRONT EAST ACROSS LAKE ERIE. WINDS WILL SHIFT TO THE WEST AND
INCREASE TO GALE FORCE. A GALE WARNING HAS BEEN ISSUED FOR THE
ENTIRE LAKE FOR TUESDAY...CONTINUING INTO WEDNESDAY MORNING FOR THE
EAST HALF. WINDS WILL DECREASE INTO THURSDAY AND BECOME LIGHT AS
STRONG HIGH PRESSURE BUILDS SOUTH OUT OF CANADA.

ALTHOUGH THE OHIO PORTION OF THE LAKE IS MOSTLY ICE COVERED...SOME
BREAKS IN THE ICE DO EXIST IN THE WESTERN BASIN AND MAY SEE FALLING
WATER LEVELS WITH THE STRONG WEST WINDS ON TUESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING FROM 10 AM TUESDAY TO 10 AM EST WEDNESDAY FOR
     LEZ061-146>149-166>169.
     GALE WARNING FROM 7 AM TO 10 PM EST TUESDAY FOR LEZ142>145-
     162>165.

&&

SYNOPSIS...DJB
NEAR TERM...DJB
SHORT TERM...DJB
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...KEC
Hazardous weather outlook, Feb 18, 3:42 AM EST, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
342 AM EST MON FEB 18 2013

OHZ003-006>010-017>023-027>033-036>038-047-190845-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
342 AM EST MON FEB 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

WINDS MAY GUST TO 40 MPH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WINDS MAY GUST TO 40 MPH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ011>014-089-PAZ001>003-190845-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
342 AM EST MON FEB 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

WINDS MAY GUST TO 40 MPH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WINDS MAY GUST TO 40 MPH TUESDAY.

LAKE EFFECT SNOW SHOWERS WILL DEVELOP TUESDAY AFTERNOON AND
CONTINUE THROUGH WEDNESDAY. SOME LOCALIZED AREAS MAY SEE
SIGNIFICANT SNOW ACCUMULATIONS DEPENDING ON EXACT WIND DIRECTION
BY LATE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-190845-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
342 AM EST MON FEB 18 2013

...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 3:32 AM ESTGale WatchCLE12 hr

Nearby

Gale Warnings in Ohio, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.